RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 22, Number 5  


Refinement of the pseudo-solutions of a system of linear equations
F. Drygalla
1027
Solution of operator equations by the method of multiparameter regularization
A. V. Chechkin
1033
Approximation of an integral exponential curve by means of quadrature formulas
A. L. Marshak
1044
Asymptotic expansion of a class of integrals with a merging pole and a saddle point
G. V. Poddubnyi
1052
Optimal strategies for search of the maximum of a function with a bounded higher derivative
A. B. Pevnyi
1061
Hierarchical $3$-person games
N. S. Kukushkin
1067
On the use of duality theory for the solution of network scheduling problems
A. I. Kuksa
1074
A method of numerical solution of linear differential equations
V. A. Vinokurov
1080
Rapid expansion in a Taylor series and solution of the Cauchy problem
A. M. Gofen
1094
Solution of a problem with a free boundary for elliptic equations
P. N. Vabishchevich
1109
The choice of iteration parameters in the relaxation method on a sequence of meshes
U. Langer
1118
Superconvergence of solutions of the finite-element method in mesh norms
V. G. Korneev
1133
Violation of conservation laws in the solution of difference equations by iteration methods
M. Yu. Shashkov
1149
Numerical solution of the equation for non-linear acoustics of confined beams
Ya. M. Zhileikin
1157
Regularization of the problem of determining the density of the emission flow in a vacuum waveguide
Yu. I. Mokin
1172
Calculation of a two-layer light conductor by the finite difference method
A. N. Bogolyubov, I. V. Mitina, A. G. Sveshnikov
1187
Conservative difference schemes for equations of an incompressible viscous fluid in curvilinear orthogonal coordinates
I. V. Fryazinov
1195
Asymptotic behavior of the motion of a viscous incompressible fluid filling a cavity in a rotating body
Ngô Zui Kan
1208
Determination of the surfaces of discontinuity in the numerical calculation of supersonic conical flows
V. E. Makarov
1218
Use of priority C(1,1)-grammars to describe determinate languages
I. V. Mironova, L. I. Stanevichene
1227

Scientific communications
Method of interpolation of a class of functions of several variables
I. I. Surina
1237
Difference approximations of derivatives, and polynomial splines
È. N. Kolesnikova, V. S. Yuferev
1241
Stability of an efficient difference scheme for the solution of a boundary value problem of diffraction
S. V. Tsvetkov
1245
A regularizing algorithm for calculation of the surface density of current
N. N. Bondina, V. M. Mikhailov
1249
Numerical investigation of the motion of a gas compressed by a collapsing spherical piston
V. P. Parkhomenko, S. P. Popov
1252
Local recirculation zones in a supersonic boundary layer on a moving surface
V. I. Zhuk
1255
Asymptotic expansions for the problem of boundary layer formation
V. N. Samokhin
1260
Numerical computation of the dispersion of detonation products
A. I. Derzhavina
1265
Computation of balance dissociated, ionized and radiated gas flows by the large-scale particle method
Yu. M. Davydov, S. A. Kutasov, V. N. Fomin, A. N. Shchelkonogov
1269
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020